The objective of this paper is to establish four theorems for the Marichev-Saigo-Maeda fractional integration and differentiation formula to the product of the finite classes of the classical orthogonal polynomials with the general class of multivariable polynomials. The results are presented in terms of the Wright generalized hypergeometric function. Corresponding assertions in terms of Saigo, Erdelyi-Kober and Riemann-Liouville type of fractional integrals are also presented. Further, we point out also their relevance.
Suthar, D. L.; Tilahun, Kelelaw; and Oli, Abdi
Generalized Fractional Calculus Operators Involving the Product Of the Jacobi Type Orthogonal Polynomials And Multivariable Polynomials,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 15,
1, Article 33.
Available at: https://digitalcommons.pvamu.edu/aam/vol15/iss1/33